# SDR SWAA960411

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SV CHECK, FOUND FWD GALLEY DOOR UPPER HINGE CUTOUT OUTER SKIN CRACKED AT UPPER OUTER EDGE.  REPAIRED PER SWA ACO 3189-52.
